# SDR DALA2023030701684

- Difficulty date: February 28, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N360DN
- Make and model: Airbus A321-213
- Aircraft serial: 8388
- Aircraft time: 12,628 hours, 5,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PROXIMITY EMER ESCAPE PATH AT SEAT 5B INOP. R&R PROXIMITY LIGHT PER A321 AMM 33-52. OPS CHK GOOD. OKAY FOR SVC. MEL AND PLACARD REMOVED. (LP# 9885892)
